Monday, May 21, 2012

You know what's funny? (and I'm being very sarcastic here)

So apparently the Valtrex that I've been taking for my lovely shingles is giving me a rash. I noticed it on my stomach first but now there's a spot on my legs and my neck. I knew it wasn't shingles because it looked different. It dawned on me that the rash started when I started taking the Valtrex and looking it up online a rash is listed as a possible side effect. I really find this whole situation pretty hilarious. Luckily I finished my last pill today so hopefully I will be rash free soon.




5 comments:

  1. :( Oh no! One bad thing after another! Sorry

    ReplyDelete
  2. Wow. That really does suck. I apologize for laughing.

    ReplyDelete
  3. Oddly enough I don't think I've ever had a side effect from medicine. But ouch, that would suck. Hopefully you are rash free soon. If not you can always find a rash medicine. Though that probably has shingles as a side effect somehow.

    ReplyDelete
  4. I'm just amazed that a side effect would be a rash. Like, here, recover from your itchy rash with this! A new rash!

    -_-

    Lor

    ReplyDelete